zbMATH — the first resource for mathematics

Automorphic lifts of prescribed types. (English) Zbl 1276.11085
Let \(p > 2\) be a prime, \(F\) a totally real field, \(S\) a finite set of places of \(F\) containing the places of \(F\) dividing \(p\) and the infinite places, and \(\Sigma \subseteq S\) be the set of finite places in \(S\). Let \(E/\mathbb{Q}_p\) be a finite extension with ring of integers \(\mathcal{O}\) and residue field \(\mathbb{F}\) and \(\overline{\rho} : G_{F,S} \rightarrow \text{GL}_2(\mathbb{F})\) be a continuous residual representation.
Assume \(\overline{\rho} \mid G_{F(\zeta_p)}\) is absolutely irreducible and additionally that \([F(\zeta_p):F] \not= 2\) if \(p = 5\) and the projective image of \(\overline{\rho}\) is \(\text{PGL}_2({\mathbb F}_5)\).
Assume \(\overline{\rho} \cong \overline{\rho}_f\) is modular for \(f\) a Hilbert modular form of parallel weight \(2\), with \(f\) potentially ordinary at all places \(v \in Z\), where \(Z\) is the set of places \(v \mid p\) such that the assigned local deformation ring component at \(v\) is ordinary, and \(\pi_f\) not special at any place dividing \(p\). Assuming there are no local obstructions, it is shown that there exists a modular lifting of \(\overline{\rho}\) which is potentially Barsotti-Tate at all places \(v \mid p\), unramified outside \(S\), and which has type \(\tau_v\) at all places \(v \in \Sigma\). A consequence of this result is level lowering for places not dividing \(p > 2\).
The author describes a generalization of the Serre weight conjecture for two dimensional residual representations of \(G_F\) in [K. Buzzard, F. Diamond and F. Jarvis, Duke Math. J. 155, No. 1, 105–161 (2010; Zbl 1227.11070)] so that it includes the case when \(p\) is no longer unramified in \(F\). The author then proves the conjecture in the case when \(p > 2\) and \(p\) is completely split in \(F\).
The author states a general conjecture about the possible weights of an \(n\)-dimensional residual representation of \(G_{\mathbb Q}\). Some level-raising and level-lowering results away from \(p\) for \(n\)-dimensional residual representations of \(G_{\mathbb Q}\) are also described.

11F80 Galois representations
11F33 Congruences for modular and \(p\)-adic modular forms
11F41 Automorphic forms on \(\mbox{GL}(2)\); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces
Full Text: DOI arXiv
[1] Ash A., Doud D., Pollack D.: Galois representations with conjectural connections to arithmetic cohomology. Duke Math. J. 112(3), 521–579 (2002) · Zbl 1023.11025 · doi:10.1215/S0012-9074-02-11235-6
[2] Ash A., Stevens G.: Cohomology of arithmetic groups and congruences between systems of Hecke eigenvalues. J. Reine Angew. Math. 365, 192–220 (1986) · Zbl 0596.10026
[3] Ash A.: Modular forms in characteristic l and special values of their L-functions. Duke Math. J. 53(3), 849–868 (1986) · Zbl 0618.10026 · doi:10.1215/S0012-7094-86-05346-9
[4] Buzzard, K., Diamond, F., Jarvis, F.: On Serre’s conjecture for mod l Galois representations over totally real fields. Duke Math. J. (2010, to appear) · Zbl 1227.11070
[5] Berger L.: Représentations modulaires de $${{\(\backslash\)rm GL}_2(\(\backslash\)mathbb{Q}_p)}$$ et représentations galoisiennes de dimension 2. Asterisque 330, 265–281 (2010)
[6] Barthel L., Livné R.: Irreducible modular representations of GL2 of a local field. Duke Math. J. 75(2), 261–292 (1994) · Zbl 0826.22019 · doi:10.1215/S0012-7094-94-07508-X
[7] Barnet-Lamb, T., Geraghty, D., Harris, M., Taylor, R.: A family of Calabi-Yau varieties and potential automorphy II. Preprint (2009) · Zbl 1264.11044
[8] Breuil C., Mézard A.: Multiplicités modulaires et représentations de $${{\(\backslash\)rm GL}_2({\(\backslash\)mathbf Z}_p)}$$ et de $${{\(\backslash\)rm Gal}(\(\backslash\)overline{{\(\backslash\)mathbf Q}}_p/{\(\backslash\)bf Q}_p)}$$ en l = p. Duke Math. J. 115(2), 205–310 (2002) (with an appendix by Guy Henniart) · Zbl 1042.11030 · doi:10.1215/S0012-7094-02-11522-1
[9] Breuil C.: Sur quelques représentations modulaires et p-adiques de GL2(Q p ) I. Compos. Math. 138(2), 165–188 (2003) · Zbl 1044.11041 · doi:10.1023/A:1026191928449
[10] Conrad B., Diamond F., Taylor R.: Modularity of certain potentially Barsotti-Tate Galois representations. J. Am. Math. Soc. 12(2), 521–567 (1999) · Zbl 0923.11085 · doi:10.1090/S0894-0347-99-00287-8
[11] Clozel L., Harris M., Taylor R.: Automorphy for some l-adic lifts of automorphic mod l Galois representations. Publ. Math. IHES 108, 1–181 (2008) · Zbl 1169.11020 · doi:10.1007/s10240-008-0016-1
[12] Fontaine J.-M.: Représentations l-adiques potentiellement semi-stables. Astérisque 223, 321–347 (1994) (Périodes p-adiques) (Bures-sur-Yvette, 1988)
[13] Gee T.: A modularity lifting theorem for weight two Hilbert modular forms. Math. Res. Lett. 13(5–6), 805–811 (2006) · Zbl 1185.11030 · doi:10.4310/MRL.2006.v13.n5.a10
[14] Gee T.: Companion forms over totally real fields. II. Duke Math. J. 136(2), 275–284 (2007) · Zbl 1121.11039 · doi:10.1215/S0012-7094-07-13622-6
[15] Gee, T.: On the weights of mod p Hilbert modular forms (2008) · Zbl 1280.11029
[16] Geraghty, D.: Modularity lifting theorems for ordinary Galois representations. Preprint (2009)
[17] Gee, T., Geraghty, D.: Companion forms for unitary and symplectic groups. Preprint (2009) · Zbl 1295.11043
[18] Gee, T., Savitt, D.: Serre weights for mod p Hilbert modular forms: the totally ramified case. Preprint (2009) · Zbl 1269.11050
[19] Guerberoff, L.: Modularity lifting theorems for Galois representations of unitary type (2009). Arxiv preprint arXiv:0906.4189
[20] Herzig F.: The weight in a Serre-type conjecture for tame n-dimensional Galois representations. Duke Math. J. 149(1), 37–116 (2009) · Zbl 1232.11065 · doi:10.1215/00127094-2009-036
[21] Harris, M., Taylor, R.: The Geometry and Cohomology of Some Simple Shimura Varieties. Annals of Mathematics Studies, vol. 151. Princeton University Press, Princeton (2001) (with an appendix by Vladimir G. Berkovich) · Zbl 1036.11027
[22] Kisin M.: Modularity of 2-dimensional Galois representations. Curr. Dev. Math. 2005, 191–230 (2005) · Zbl 1218.11056 · doi:10.4310/CDM.2005.v2005.n1.a7
[23] Kisin, M.: Modularity for Some Geometric Galois Representations. L-Functions and Galois Representations, London Math. Soc. Lecture Note Ser., vol. 320, pp. 438–470. Cambridge University Press, Cambridge (2007) (with an appendix by Ofer Gabber) · Zbl 1171.11035
[24] Kisin, M.: Moduli of finite flat group schemes, and modularity. Ann. Math. (2007, to appear) · Zbl 1201.14034
[25] Kisin M.: Potentially semi-stable deformation rings. J. Am. Math. Soc. 21(2), 513–546 (2008) · Zbl 1205.11060 · doi:10.1090/S0894-0347-07-00576-0
[26] Kisin M.: The Fontaine-Mazur conjecture for GL2. J. Am. Math. Soc. 22(3), 641–690 (2009) · Zbl 1251.11045 · doi:10.1090/S0894-0347-09-00628-6
[27] Kisin M.: Modularity of 2-adic Barsotti-Tate representations. Invent. Math. 178(3), 587–634 (2009) · Zbl 1304.11043 · doi:10.1007/s00222-009-0207-5
[28] Khare C., Wintenberger, J.-P.: On Serre’s conjecture for 2-dimensional mod p representations of the absolute Galois group of the rationals. Ann. Math. (2008, to appear)
[29] Raynaud M.: Schémas en groupes de type (p, . . . , p). Bull. Soc. Math. Fr. 102, 241–280 (1974) · Zbl 0325.14020
[30] Savitt D.: On a conjecture of Conrad, Diamond, and Taylor. Duke Math. J. 128(1), 141–197 (2005) · Zbl 1101.11017 · doi:10.1215/S0012-7094-04-12816-7
[31] Taylor, R.: On the meromorphic continuation of degree two L-functions. Doc. Math. 729–779 (2006) (electronic) · Zbl 1138.11051
[32] Taylor R.: Automorphy for some l-adic lifts of automorphic mod l Galois representations. II. Publ. Math. IHES 108, 183–239 (2008) · Zbl 1169.11021 · doi:10.1007/s10240-008-0015-2
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.